# SDR 96ZZZX5888

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4170J
- Make and model: Piper PA-28-140
- Aircraft serial: 2822505
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Abrasion Strip
- Condition: Deteriorated
- Location: Wing-Stab Le
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DEFECTIVE/UNAPPROVED DUCT TAPE ABRASION STRIPS FOUND ON LEADING EDGES OF WINGS AND STABILATOR.  STRIPS DEBONDED AND BADLY DETERIORATED.
